# SDR WX0A2013031371532

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 59543793
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAV FLOORBEAM AT STA 1322 CORRODED BETWEEN RBL 20 TO 40.  REPAIRED FLOORBEAM.
